# SDR MASA2017061812391

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N86347
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000591
- Aircraft time: 1,946 hours, 1,071 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 TIRE TREAD SEPARATION ON T/O, EMERGENCY DECLARED.  CURRENTLY IN WORK.
